# SDR CHQA20130314079

- Difficulty date: March 14, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N282SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145409
- Aircraft time: 26,687 hours, 22,445 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 20,589 hours, 16,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 66903
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE FIRST THREE EMERGENCY LIGHT PROXIMITY STRIPS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REPLACED THE FORWARD FLOOR EMERGENCY LIGHTING STRIP.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
